# SDR DXTA2009110603849

- Difficulty date: November 5, 2009
- Submitted: November 6, 2009
- Operation: Air carrier
- Aircraft: N820QS
- Make and model: Cessna 560CESSNA
- Aircraft serial: 5600650
- Aircraft time: 4,546 hours, 3,565 cycles
- System (JASC): 2450 · AC Power Distribution System
- Part: Circuit Breaker
- Part number: 101643
- Condition: Inoperative
- Location: Fuel Boost Pump
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

RIGHT BOOST PUMP APPEARS TO BE INOP RT  FUEL BOOST LIGHT WOULD NOT ILLUMINATE IN CROSS FEED ON ON WHEN CROSS FEED SELECTED TO RIGHT TANK LT ENGINE, LOW PRESS LIGHT WOULD FLASHAND LT BOOST LIGHT WOULD ILLUMINATE.  REMOVED AND REPLACED RT BOOST PUMP CIRCUIT BREAKER. OPS CHECKS GOOD. FUEL TRANSFER, OPS CHECKS GOOD. WORK PERFORMED IAW MM 24-50-02. CIRCUIT BREAKER-CB11 LT BOOST PN S2899L15.0,  INOPERTIVE.
